MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH CMN FEMORAL NAIL, CCD 130, RIGHT, 13 MM, 38 CM; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS

ZIMMER SWITZERLAND MANUFACTURING GMBH CMN FEMORAL NAIL, CCD 130, RIGHT, 13 MM, 38 CM; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The present report is being submitted as a replacement of 0001822565-2021-00784 submitted by (b)(6) as the product design belongs to winterthur.Kindly void medwatch report 0001822565-2021-00784 and consider the present medwatch report 0009613350-2021-00228.Concomitant medical products: tear drop guide wire 3.0 mm diameter 100 cm length; catalog#: 47-2490-097-00; lot#: 64867311.Znn, cmn lag screw, 10.5 mm, 110 mm including set screw; catalog#: 47-2485-110-10; lot#: 2940288.5.0 mm diameter cortical screw - red fixed angle 3.5 mm hex head catalog#: 47-2484-037-50; lot#: 64850529.5.0 mm diameter cortical screw - red fixed angle 3.5 mm hex head; catalog#: 47-2484-035-50; lot#: 64689229.3.0 mm threaded pin 305 mm length; catalog#: 00-2490-012-30; lot#: unknown.Znn, cmn threaded pin, 3.2 mm; catalog#: 00-2490-450-32; lot#: unknown.Therapy date: (b)(6) 2021.The manufacturer received x-rays and other source documents for review.The manufacturer received the device for investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on the right side and underwent a revision surgery due to implant fracture.

Brand Name
CMN FEMORAL NAIL, CCD 130, RIGHT, 13 MM, 38 CM
Common Device Name
ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key11854096
Report Number0009613350-2021-00228
Device Sequence Number19837807
Product Code HSB
UDI-Device Identifier00889024299870
UDI-Public00889024299870
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number47-2493-382-13
Device Lot Number2706630R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;